# SDR JGVR061501

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N7007Q
- Make and model: Cessna S550
- Aircraft serial: 0030
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN DOOR LINTEL CHAFED AT FWD CORNER, APPROX. .010 INCH DEEP.  CHAFING CAUSED BY DOOR SKIN WHICH WAS BENT SLIGHTLY INWARD AND OUT OF ADJUSTMENT DOOR.
